# SDR 2003FA0000696

- Difficulty date: May 31, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N9883P
- Make and model: Piper PA-25-235
- Aircraft serial: 257556211
- Engine: Lyc O540B2C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing Cage
- Part number: 67542
- Condition: Disintegrated
- Location: Impulse Coupling
- Part time: 974 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACTION, FOUND LT IMPULSE COUPLING  MAG GEAR ROLLER BEARING CAGE, PN LYC 67452 DISINTEGRATED AND DEPOSITED IN OIL SUMP.  BOTH SIDES OF ROLLER CAGE CAME LOOSE AND ROLLER BALLS BUNCHED UP INSIDE BEARING RACES.  ADDITIONAL STRESS OF IMPULSE MAG MAY CONTRIBUTE TO DEFECT.  RT MAG ROLLER BEARING, OK.
